Loughborough University
Leicestershire, UK
LE11 3TU
+44 (0)1509 263171
Loughborough University

Loughborough University Institutional Repository

Please use this identifier to cite or link to this item: https://dspace.lboro.ac.uk/2134/16206

Title: On the geometry of V-systems
Authors: Feigin, Mikhail V.
Veselov, A.P.
Issue Date: 2008
Publisher: © American Mathematical Society
Citation: FEIGIN, M.V. and VESELOV, A.P., 2008. On the geometry of V-systems. IN: Buchstaber, V.M. and Krichever, I.M. (eds). Geometry, Topology and Mathematical Physics. S.P. Novikov's Seminar 2006-2007. American Mathematical Society Translations, Series 2, volume 224. Providence, Rhode Island: American Mathematical Society, pp.111-123.
Series/Report no.: Advances in the Mathematical Sciences;61
Abstract: We consider a complex version of the V-systems, which appeared in the theory of the WDVV equation. We show that the class of these systems is closed under the natural operations of restriction and taking the subsystems and study a special class of the V-systems related to generalized root systems and basic classical Lie superalgebras.
Description: This book chapter was published in Geometry, Topology and Mathematical Physics. S.P. Novikov's Seminar 2006-2007 [© American Mathematical Society].
Version: Accepted for publication
URI: https://dspace.lboro.ac.uk/2134/16206
ISBN: 9780821846742
Appears in Collections:Book Chapters (Maths)

Files associated with this item:

File Description SizeFormat
geomVsystemsFin.pdfAccepted version169.96 kBAdobe PDFView/Open


SFX Query

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.